# SDR 2012FA0000269

- Difficulty date: April 5, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N612JM
- Make and model: Cirrus SR22
- Aircraft serial: 3692
- Engine: Cont IO550N
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 646404
- Condition: Cracked
- Location: Nr2 Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 100 HR INSPECTION, FOUND CRACK ON LOWER NR 2 ALTERNATOR ATTACH POINT.  SUSPECT DEFECT CASTING OF PART.  RECOMENDATION WOULD BE TO MAKE THE PART FROM BILLET ALUMINUM.
